MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TSH ELECSYS E2G 300 V2; THYROID-STIMULATING HORMONE ASSAY

ROCHE DIAGNOSTICS TSH ELECSYS E2G 300 V2; THYROID-STIMULATING HORMONE ASSAY
Catalog Number 08443432214
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable tsh elecsys e2g 300 v2 results for 1 patient sample on a cobas e 801 module.Refer to the highlighted results in the attachment (b)(4) for patient results.
 
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The sample was requested for investigation.The investigation is ongoing.
 
Additional Manufacturer Narrative
The sample (sample 1) was received for investigation on 06-mar-2024.The customer's elevated tsh results were confirmed.Upon investigation of the returned sample with a research version of the tsh assay with an alternative label structure (suru assay version), a significantly reduced value was generated: the investigation's result with the elecsys tsh reagent was 26.56 iu/ml.The investigation's result with suru tsh assay version was 0.39 iu/ml.A ruthenium interfering factor was found in the alleged sample causing falsely elevated values with the elecsys tsh reagent.This is a known interference clearly disclaimed in product labeling.Product labeling states: "in rare cases, interference due to extremely high titers of antibodies to analyte-specific antibodies, streptavidin or ruthenium can occur.These effects are minimized by suitable test design.For diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination and other findings." a general product problem could be excluded.

Brand Name
TSH ELECSYS E2G 300 V2
Common Device Name
THYROID-STIMULATING HORMONE ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18705840
Report Number1823260-2024-00443
Device Sequence Number14938436
Product Code JLW
UDI-Device Identifier07613336193693
UDI-Public07613336193693
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K190773
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08443432214
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/20/2024
Supplement Date Received by Manufacturer04/12/2024
Initial Report FDA Received Date02/14/2024
Supplement Report FDA Received Date05/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LEVOTHYROXINE.
Patient SexUnknown